# SDR 08FDEA01079

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53776533200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF STRINGER 26 LT DRILLING MARK EXISTS BETWEEN C38.2-39.  REPAIR PERFORMED BY BUSH INSTALLATION IAW SRM 53-10-12 FIG 221.
